# SDR REXA201100142

- Difficulty date: February 24, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N8808H
- Make and model: Cndair CL6002B19
- Aircraft serial: 7808
- Aircraft time: 17,798 hours, 15,329 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR RETURN CREW DECLARED EMERGENCY FOR GEAR DISAGREE MESSAGE SERVICED NLG STRUT IAW AMM 12-12-32.  RE-ADJUSTED NLG EXTEND SENSOR FROM .055" TO .020" IAW AMM 32-61-05.  PERFORMED GEAR SWING IAW AMM 32-30-00 AND PA05-018A.  ALL PARAMETERS NORMAL.
